Dzimitry A. Khadanovich

ACADEMIC QUALIFICATIONS:

Candidate of Sciences (Francisk Skorina Gomel State University, Belarus, 2009)

 FIELDS OF INTERESTS: The Theory of Finite Groups, Classes of Groups

PRESENT POSITION: Associate Professor (Docent), Department of High Mathematics, Francisk Scorina Gomel State University

 RESEARCH PAPERS:

Have more than 20 research papers in mathematics, including the papers:

1. Monakhov, V.S. Ona finite groups with the restricted indices of maximal subgroups / V.S. Monakhov, D.A. Hodanovich // Doklady of the National Academy of Sciences of Belarus. – 2006. – Vol. 50, № 3. – P. 20-24.

2. Monakhov, V.S. On an influence of indices of maximal subgroups on nilpotent length of finite soluble groups / V.S. Monakhov, D.A. Hodanovich // Doklady of the National Academy of Sciences of Belarus. – 2006. – Vol. 50, № 4. – P. 23-28.

3. Hodanovich, D.A. On the derivative length of a finite solvable group / D.A. Hodanovich // Problems of physics, mathematics and technics. – 2011. – № 4(9). – P. 106-110.